# SDR E4EB201711030001

- Difficulty date: October 31, 2017
- Submitted: November 3, 2017
- Operation: Air carrier
- Aircraft: N757AG
- Make and model: Boeing 757256
- Aircraft serial: 29306
- Aircraft time: 12,411 hours, 8,415 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 0851FJ
- Condition: Blocked
- Location: Pitot/Static Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL CAPTAIN PFD DOES NOT DISPLAY AIR DATA FOR ALTITUDE OR AIRSPEED.  TAKEOFF WAS ABORTED AND AIRCRAFT RETURNED TO RAMP.  DURING TROUBLESHOOTING L ADC SHOWS A 1 ON LED DISPLAY SIGNALING AN AOA VANE FAILURE.  FURTHER TROUBLESHOOTING REVEALED AOA SENSOR WAS OK AND THAT THE ADC HAD A LATCHED HARD FAILURE AND REQUIRED REPLACEMENT.  ADC REPLACED PER AMM AND AIRCRAFT RETURNED TO SERVICE.  DURING NEXT DEPARTURE CAPTAIN AIRSPEED DID NOT RISE DURING TAKEOFF ROLL.  AIRCRAFT RETURNED TO RAMP AND FOUND UPPER LEFT PITOT BLOCKED.  OBSTRUCTION WAS CLEARED AND PITOT STATIC LOW AND HIGH RANGE LEAK CHECKS ACCOMPLISHED ON AIRSPEED AND ALTIMETRY SYSTEMS WITH NO DEFECTS NOTED.
